×

zbMATH — the first resource for mathematics

Quasicontraction nonself-mappings on convex metric spaces and common fixed point theorems. (English) Zbl 1104.54018
Following Lj. Ćirić [Bull. Cl. Sci. Math. Nat. Sci. Math. No. 23, 25–31 (1998)], the authors extend and generalize common fixed point theorems of S. Ranganathan [Math. Semin. Notes, Kobe Univ. 6, 351–357 (1978; Zbl 0408.54030)] and K. M. Das and K. Vishwanatha Naik [Proc. Am. Math. Soc. 77, 369–373 (1979; Zbl 0418.54025)], and obtain some common fixed point theorems for a Jungck type pair of nonself maps in a complete Takahashi convex metric space.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI EuDML